# SDR DL73S040547

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 44,625 hours, 35,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 091163-14 - FUSELAGE SKIN FS 727B & STR 18L REPAIR OF CRACK.  A 3.75 INCH LONG CRACK DUE TO FATIGUE WAS FOUND ALONG THE CHEM MILL LINE JUST BELOW STRINGER 18L JUST AFT OF FS 727B.
